# SDR SWIA202161428

- Difficulty date: July 15, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MULTIPLE AREAS OF STGR19R, FS364.00 Â€“ FS394.00.    (C-CHECK RO 9/27/2021)    REPLACED STRINGER 19R FROM FS347.00-FS477.00 REF REO 670-53-21-2099 REV. -- DATE 2021-07-27, DWG SH670-31103 REV. A, CRJ 700 SRM 53-00-03-201-001-A01 REV. 38 DATE JUL 25/2020, CRJ 700 SRM 51-42-06-001-001-A01 REV. 38 DATE JUL 25/2020 LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
